Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Vitali-Hahn-Saks theorem for Boolean algebras with the subsequential interpolation property

Author: Francisco José Freniche
Journal: Proc. Amer. Math. Soc. 92 (1984), 362-366
MSC: Primary 28A33; Secondary 06E10, 28A60
MathSciNet review: 759653
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the Vitali-Hahn-Saks theorem holds for a new class of Boolean algebras which are defined by a separation property of its disjoint sequences: the Subsequential Interpolation Property. It is also proved that this property is strictly weaker than the Interpolation Property, the $ \left( f \right)$-Property and the Subsequential Completeness Property.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A33, 06E10, 28A60

Retrieve articles in all journals with MSC: 28A33, 06E10, 28A60

Additional Information

PII: S 0002-9939(1984)0759653-1
Keywords: Boolean algebra, uniformly strongly additive sequence of measures
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia